# SDR ASAA2025021255950

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 11,490 hours, 3,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT SIDE ROW 12 ESCAPE PATH LIGHTING MISSING. GROUNDED - YES. REPLACED PHOTOLUMINESCENT STRIP REF AMM 33-51-15.
